| Model Number |
424708L |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932)
| Date of Event |
06/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
#e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
As per complaint (b)(4), a dental implant had a failure to integrate and the implant was removed.Inflammation was reported.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Information for section a1, a4 were not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.